# SDR 2004UALA00699

- Difficulty date: July 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 21,693 hours, 7,750 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT EMERGENCY OVERWING EXIT WARNING LIGHT ILLUMINATED. RETURN TO FIELD.  DEBRIS IN DOOR SEAL CAUSED LEAK.  NO OTHER FINDINGS, CLEANED DOOR SEAL, REINSTALLED COVER. OPERATIONS CHECK NORMAL.
